On the variational method for constructing adaptive grids on $n$-dimensional surfaces
Doklady Akademii Nauk, Tome 319 (1991) no. 3, pp. 546-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_3_a7,
author = {V. D. Liseikin},
title = {On the variational method for constructing adaptive grids on $n$-dimensional surfaces},
journal = {Doklady Akademii Nauk},
pages = {546--549},
year = {1991},
volume = {319},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_3_a7/}
}
V. D. Liseikin. On the variational method for constructing adaptive grids on $n$-dimensional surfaces. Doklady Akademii Nauk, Tome 319 (1991) no. 3, pp. 546-549. http://geodesic.mathdoc.fr/item/DAN_1991_319_3_a7/